# SDR C2XA01TY154

- Difficulty date: October 10, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 7,362 hours, 5,263 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Housing
- Part number: 14567115403
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE RIGHT HAND LANDING GEAR SIDE BRACE, AFT UPPER HOLLOW PIN BEARING HOUSING WAS FOUND TO BE GOUGED.  MAINTENANCE ACCOMPLISHED THE BLEND OUT REPAIR IAW EMBRAER GST-3363/01 AND SRM 51-10-01, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
